# SDR DXTA2011022404478

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 8,618 hours, 5,233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 479B
- Condition: Inoperative
- Location: Te Flaps
- Part time: 304 hours, 176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FLAPS FAILED DURING RETRACTION.  REPLACED FLAP PDU IAW MM 27-52-00, OPS CHECKED GOOD.
